# SDR MASA200601673

- Difficulty date: June 23, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 5,692 hours, 4,065 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6439 PHX - OTBD SPOILRON AND OTBD FLT SPOILER CAUTION MESSAGES.  MX PERFORMED SPOST TEST.  OP'S CHECK GOOD.
